Posted 1/16/2019 6:13 PM (GMT -7)
Every herb has a different purpose and different side effect possibilities. It's possible that you are having a response to the samento, in which case I would recommend lowering your dose for a few days to see if it makes a difference. It's great to be on liquids so that you can titrate doses that work for you! Also, herbs will attack microbes differently, possibly causing you a herx that is different from the ones you had on pharmaceutical antibiotics because herbs may be targeting different strains or different parts of the body. I don't know what MC-BB-1 is, but it's not unheard of for folks to have heart-related symptoms with forms of cat's claw. The stevia is very unlikely to be an issue.
Good luck! I know this stuff can be so unsettling. It sounds like your doctor likes the Cowden protocol, so it might be worth reading up on that, just so you have a solid idea of what you can expect and what the goals of each element of your treatment might be.
Sara (Lyme, ME, HPA axis dysfunction, POTS....)